Home Current issue Instructions
About us Archives Login
Editorial board Search articles Contact us
Home Print this page Email this page Users Online: 651

  Article Access Statistics

Year : 2019 | Volume:  8 | Issue Number:  2 | Page:  45-50

ORIGINAL ARTICLE

Comparison of miller's classification of gingival recession defects with mahajan's classification of gingival recession defect: A reliability study
Mahajan Ajay, Asi Kanwarjit Singh, Rayast Deepa, Negi Mayum

Number of times this article was viewed 383
Number of times this article has been printed  from the site 45
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal